# SDR CA040517001

- Difficulty date: May 10, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 8,261 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Pinion Gear
- Part number: 350A33100021
- Condition: Worn
- Location: T/R Gearbox
- Component: Gearbox, Aerosp
- Component part number: 350A330200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GEAR BOX ASSY HAD OIL SAMPLES TAKEN AFTER OVERHAUL FOR 1160.O HRS AND ALL OIL SAMPLES TAKEN WHERE NORMAL , AFTER INTERM REPAIR TO INPUT HOUSING ALL OIL SAMPLES TAKEN SHOWED SIGNS OF WEAR DUE TO ABNORMAL WEAR FOR 188.9 HOURS.
